# SDR AALA202405143917

- Difficulty date: May 13, 2024
- Submitted: May 14, 2024
- Operation: Air carrier
- Aircraft: N802NN
- Make and model: Boeing 737823
- Aircraft serial: 31073
- Aircraft time: 43,284 hours, 18,240 cycles
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Tat Probe
- Part number: 102LA2AG
- Part serial: B92653
- Condition: Faulty
- Location: Zone 200 - Fuse
- Part time: 1,482 hours, 687 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: AUTO PILOT HORN SOUNDED, FLIGHT DIRECTORS FAILED, AUTOTHROTTLES FAILED, AND AUTO TILT FAILED APPEARED ON THE RADAR; AIRCRAFT DIVERTED TO AND LANDED SAFELY AT DFW. REPLACED TAT PROBE. ADIRU'S BITE CHECK GOOD. PER MM 34-21-06.
